On the Numerical Solution of Lippmann–Schwinger Equation
Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 104-111 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2004_40_1_a13,
     author = {Sh. S. Khubezhty},
     title = {On the {Numerical} {Solution} of {Lippmann{\textendash}Schwinger} {Equation}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {104--111},
     year = {2004},
     volume = {40},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2004_40_1_a13/}
}
TY  - JOUR
AU  - Sh. S. Khubezhty
TI  - On the Numerical Solution of Lippmann–Schwinger Equation
JO  - Differencialʹnye uravneniâ
PY  - 2004
SP  - 104
EP  - 111
VL  - 40
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_2004_40_1_a13/
LA  - ru
ID  - DE_2004_40_1_a13
ER  - 
%0 Journal Article
%A Sh. S. Khubezhty
%T On the Numerical Solution of Lippmann–Schwinger Equation
%J Differencialʹnye uravneniâ
%D 2004
%P 104-111
%V 40
%N 1
%U http://geodesic.mathdoc.fr/item/DE_2004_40_1_a13/
%G ru
%F DE_2004_40_1_a13
Sh. S. Khubezhty. On the Numerical Solution of Lippmann–Schwinger Equation. Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 104-111. http://geodesic.mathdoc.fr/item/DE_2004_40_1_a13/